# SDR MASA97197

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7453 - RAP-DEN - CREW REPORTED THE FIRST THREE OVERHEAD EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS FERRIED TO DEN, WHERE MAINTENANCE REMOVED AND REPLACED ALL THREE BATTERIES IN THE CEILING.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
